| Model Number |
FSESL |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and not available for return.The device history record review is pending and has not been completed.When the findings are available, a supplemental report will be submitted.The other foresight sensor involved in this event will be reported under a separate mdr.H3 other text : discarded.
Event or Problem Description
It was reported that there was a malfunction with the large foresight sensor.It stopped sensing during an open heart procedure.It occurred when the clinicians started cooling on cardiopulmonary bypass.They could not obtain a consistent reading.The numbers would drop, even though the hemodynamics were unchanged.The numbers that were expected and the numbers that displayed are unknown.When they pushed on the sensor on the patient forehead, the numbers returned to baseline.They exchanged the suspect sensor for a different sensor.There was no inappropriate patient treatment.The patient demographics are unknown.There was no patient injury.
Additional Manufacturer Narrative
The device history record review was completed.All manufacturing inspections passed with no non-conformances.As the device was discarded, without its return it is not possible to determine if some damage or defect existed on the device that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.For the other sensor involved in this event please refer to submission number 2015691-2024-00457.H3 other text : discarded.